# SDR NSVA2010173

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 33,850 hours, 39,148 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC SMELL COMING FROM THE FLIGHT DECK.  MAINTENANCE FOUND THAT THE AVIONICS RACK FAN WAS CAUSING THE SMELL.  REMOVED AND REPLACED AVIONICS RACK FAN.
